Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

See all formats and pricing
Select Volume and Issue


30,00 € / $42.00 / £23.00

Get Access to Full Text

Acceleration of the generalized Landweber method in Banach spaces via sequential subspace optimization

F. Schöpfer1 / T. Schuster2

1Fakultät für Maschinenbau, Helmut-Schmidt-Universität, Holstenhofweg 85, 22043 Hamburg, Germany. Email:

2Fakultät für Maschinenbau, Helmut-Schmidt-Universität, Holstenhofweg 85, 22043 Hamburg, Germany. Email:

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 17, Issue 1, Pages 91–99, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/JIIP.2009.011, February 2009

Publication History

Published Online:


The Landweber method is a well-known iterative procedure to compute regularized solutions of linear operator equations in Hilbert spaces. Unfortunately it is also known to be very slow. Likewise its generalization to Banach spaces has good regularizing properties but slow convergence. This article intends to give a short survey about the use of sequential subspace optimization to accelerate this method while preserving its regularizing properties.

Key words.: sequential subspace optimization; regularization; Banach spaces; acceleration; Landweber method

Comments (0)

Please log in or register to comment.